# SDR AU000402

- Difficulty date: May 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 522790
- Condition: Faulty
- Location: Engine Fuel
- Part time: 10,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL TEMPERATURE INDICATOR FAULTY. SUSPECT SPLICE AT TEMPERATUREPROBE ON ENGINE.
